# SDR UIEA2019081204992

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,088 hours, 18,637 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CE2
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS IDLE DISAGREES.  REMOVED AND REPLACED SOLENOID RELAY K0433.  REMOVED AND REPLACED AIR COND RELAY K207 IAW WD 73-21-19.  ENGINE RUN UP NORMAL, NO MESSAGE IAW AMM 71-00-00.
